# SDR CA090722002

- Difficulty date: July 21, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 103572101
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL TAB/LOCK MISSING IN SWITCH ALLOWING START TO OCCUR AT ANY POSTION SIMPLY BY PUSHING IN THE "KEY".  SHOULD NOT BE ABLE TO PUSH IN THE KEY UNLESS KEY IS IN START POSITION.  PART WAS NOT INSTALLED.  PART WAS TAGGED AND QUARANTINED.  ANOTHER IDENTICAL PN (FROM SAME BATCH NR THAT STORES RECEIVED), WAS INSTALLED WHICH FUNCTION CHECKED NORMAL.
